| Model Number |
D143 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited out of range right atrial and right ventricular pacing impedance measurements.The health care professional reported isometrics were completed and no oversensing was observed.Additional information has been requested but was not provided at this time.This icd remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent changes in impedance measurements with no conclusive evidence of a product performance issue or inadequate lead-to-device connection; please refer to the b5, describe event or problem field for more information regarding the specific circumstances of this event.Engineering analysis and testing of returned products has determined that repeated, small movements of the lead terminal ring along with variances in the connection contact force and surface roughness can impact the connection between the spring contact and the lead ring, resulting in intermittent changes in impedance measurement.If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited out of range right atrial and right ventricular pacing impedance measurements.The health care professional reported isometrics were completed and no oversensing was observed.Additional information was requested but was not provided.Due diligence has been completed.This icd remains in service.No adverse patient effects were reported.